BibTeX record journals/toct/LutzL18

download as .bib file

@article{DBLP:journals/toct/LutzL18,
  author    = {Jack H. Lutz and
               Neil Lutz},
  title     = {Algorithmic Information, Plane Kakeya Sets, and Conditional Dimension},
  journal   = {{TOCT}},
  volume    = {10},
  number    = {2},
  pages     = {7:1--7:22},
  year      = {2018},
  url       = {https://doi.org/10.1145/3201783},
  doi       = {10.1145/3201783},
  timestamp = {Wed, 21 Nov 2018 12:44:28 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/toct/LutzL18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics